EconPapers    
Economics at your fingertips  
 

Non-convexities and the efficiency of equilibria in insurance markets with asymmetric information

Georges Dionne and Nathalie Fombaron

Economics Letters, 1996, vol. 52, issue 1, 31-40

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-1765(96)00847-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Non-Convexities and Efficiency of Equilibria in Insurance Markets with Asymmetric Information (1995)
Working Paper: Non-Convexities and Efficiency of Equilibria in Insurance Markets with Asymmetric Information (1995) Downloads
Working Paper: Non-Convexities and Efficiency of Equilibria in Insurance Markets with Asymmetric Information (1995)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:52:y:1996:i:1:p:31-40

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-11-08
Handle: RePEc:eee:ecolet:v:52:y:1996:i:1:p:31-40